# SDR AALA201606019004

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 50,976 hours, 21,662 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 201540302
- Part serial: HE2981
- Condition: Worn
- Location: Rt Mlg
- Part time: 42,975 hours, 25,232 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT MLG LOWER TORQUE LINK BUSHINGS WORN AT APEXES.  REPLACED RT MLG LOWER TORQUE LINK ASSEMBLY IAW TASK CARD 26C74032002.
